# SDR K5SR2013121825634

- Difficulty date: December 18, 2013
- Submitted: December 18, 2013
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N928ST
- Make and model: Gulstm G150
- Aircraft serial: 232
- Aircraft time: 2,038 hours, 953 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23065020
- Part serial: P1176
- Condition: Erratic
- Location: Right
- Part time: 89 hours, 41 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

RIGHT STARTER GENERATOR REQUIRED SEVERAL RESETS DURING LAST TRIP, ON FINAL LEG STARTER/GEN WOULD NOT COME ONLINE.  MAINTENANCE PEFORMED VISUAL INSPECTION OF STARTER GENERATOR.  FOUND STARTER GENERATOR BRUSHES WORN BEYOND SERVICEABLE LIMITS.  STARTER GENRATOR HAD 89.4 HOURS WITH 41 CYCLES SINCE O/H.
